Zero-divisors and nil-elements in Mal'cev algebras
Algebra i logika, Tome 14 (1975) no. 2, pp. 204-214
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1975_14_2_a4,
author = {V. T. Filippov},
title = {Zero-divisors and nil-elements in {Mal'cev} algebras},
journal = {Algebra i logika},
pages = {204--214},
year = {1975},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1975_14_2_a4/}
}
V. T. Filippov. Zero-divisors and nil-elements in Mal'cev algebras. Algebra i logika, Tome 14 (1975) no. 2, pp. 204-214. http://geodesic.mathdoc.fr/item/AL_1975_14_2_a4/